Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 11:41 AM CDT for Buchanan County, Holt County, Missouri; Doniphan County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 11:41 AM CDT (16:41 UTC)
- Expired
- May 26, 2016, 12:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Doniphan County, KS, Buchanan County, MO, Holt County, MO
The radar
The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:03 PM CDT | HAIL 1 | 1 Nnw Fanning, KS | QUARTER-SIZED HAIL NEAR SPARKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 4.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
390
WUUS53 KEAX 261641
SVREAX
KSC043-MOC021-087-261730-
/O.NEW.KEAX.SV.W.0084.160526T1641Z-160526T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1141 AM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DONIPHAN COUNTY IN NORTHEASTERN KANSAS...
NORTHWESTERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...
SOUTHEASTERN HOLT COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 1230 PM CDT
* AT 1141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DENTON...OR
7 MILES SOUTHWEST OF TROY...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...WATHENA...HIGHLAND...TROY...DENTON...SEVERANCE...
LEONA...ST.
JOSEPH AIRPORT...BENDENA AND FANNING.
THIS INCLUDES INTERSTATE 29 NEAR MILE MARKER 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3983 9534 3999 9503 3994 9500 3992 9500
3991 9499 3990 9499 3990 9498 3966 9485
3965 9534
TIME...MOT...LOC 1641Z 241DEG 18KT 3974 9521
HAIL...1.75IN
WIND...60MPH
$$
PIETRYCHA5 follow-up statements
954
WWUS53 KEAX 261656
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 AM CDT THU MAY 26 2016
KSC043-MOC021-087-261730-
/O.CON.KEAX.SV.W.0084.000000T0000Z-160526T1730Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-
1156 AM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR DONIPHAN...NORTHWESTERN BUCHANAN AND SOUTHEASTERN HOLT
COUNTIES...
AT 1156 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TROY...MOVING
NORTHEAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...WATHENA...HIGHLAND...TROY...DENTON...SEVERANCE...
ST. JOSEPH AIRPORT...BENDENA AND FANNING.
THIS INCLUDES INTERSTATE 29 NEAR MILE MARKER 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3983 9534 3999 9503 3994 9500 3992 9500
3991 9499 3990 9499 3990 9498 3966 9485
3965 9524
TIME...MOT...LOC 1656Z 241DEG 18KT 3978 9512
HAIL...2.00IN
WIND...60MPH
$$
PIETRYCHA644
WWUS53 KEAX 261702
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1202 PM CDT THU MAY 26 2016
MOC021-261711-
/O.CAN.KEAX.SV.W.0084.000000T0000Z-160526T1730Z/
BUCHANAN MO-
1202 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUCHANAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3983 9534 3999 9503 3994 9500 3992 9500
3991 9499 3990 9499 3990 9498 3980 9493
3970 9523
TIME...MOT...LOC 1701Z 211DEG 20KT 3984 9513
$$
KSC043-MOC087-261730-
/O.CON.KEAX.SV.W.0084.000000T0000Z-160526T1730Z/
DONIPHAN KS-HOLT MO-
1202 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR CENTRAL DONIPHAN AND SOUTHEASTERN HOLT COUNTIES...
AT 1201 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TROY...MOVING
NORTHEAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGHLAND...TROY...SEVERANCE...BENDENA AND FANNING.
THIS INCLUDES INTERSTATE 29 NEAR MILE MARKER 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3983 9534 3999 9503 3994 9500 3992 9500
3991 9499 3990 9499 3990 9498 3980 9493
3970 9523
TIME...MOT...LOC 1701Z 211DEG 20KT 3984 9513
HAIL...2.00IN
WIND...60MPH
$$
PIETRYCHA521
WWUS53 KEAX 261706
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 PM CDT THU MAY 26 2016
KSC043-MOC087-261730-
/O.CON.KEAX.SV.W.0084.000000T0000Z-160526T1730Z/
DONIPHAN KS-HOLT MO-
1206 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR CENTRAL DONIPHAN AND SOUTHEASTERN HOLT COUNTIES...
AT 1206 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TROY...MOVING
NORTHEAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TROY.
THIS INCLUDES INTERSTATE 29 NEAR MILE MARKER 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3989 9522 3999 9503 3994 9500 3992 9500
3991 9499 3990 9499 3990 9498 3980 9493
3976 9506
TIME...MOT...LOC 1706Z 241DEG 18KT 3985 9510
HAIL...2.00IN
WIND...60MPH
$$
PIETRYCHA192
WWUS53 KEAX 261715
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CDT THU MAY 26 2016
KSC043-MOC087-261730-
/O.CON.KEAX.SV.W.0084.000000T0000Z-160526T1730Z/
DONIPHAN KS-HOLT MO-
1215 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EAST CENTRAL DONIPHAN AND SOUTHEASTERN HOLT COUNTIES...
AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TROY...MOVING
NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL DONIPHAN AND SOUTHEASTERN HOLT COUNTIES.
THIS INCLUDES INTERSTATE 29 NEAR MILE MARKER 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3999 9503 3994 9500 3992 9500 3991 9499
3990 9499 3990 9498 3980 9493 3979 9498
3993 9513
TIME...MOT...LOC 1714Z 241DEG 18KT 3987 9505
HAIL...1.75IN
WIND...60MPH
$$
PIETRYCHA768
WWUS53 KEAX 261724
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 PM CDT THU MAY 26 2016
KSC043-MOC087-261734-
/O.EXP.KEAX.SV.W.0084.000000T0000Z-160526T1730Z/
DONIPHAN KS-HOLT MO-
1224 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DONIPHAN AND
SOUTHEASTERN HOLT COUNTIES WILL EXPIRE AT 1230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3999 9503 3994 9500 3992 9500 3991 9499
3990 9499 3990 9498 3980 9493 3979 9498
3993 9513
TIME...MOT...LOC 1723Z 241DEG 18KT 3987 9505
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:17 AM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, May 26, 6:17 AM CDT, 5 hours 24 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 617 AM CDT THU MAY 26 2016 .Discussion... Issued at 349 AM CDT THU MAY 26 2016 Tricky forecast over the next 36-48 hours as a shortwave trough ejects out of the desert Southwest and pushes surface low pressure from the lee side of the Rockies out into western KS. The primary focus for convective initiation later today, at least from a synoptic perspective, will be the dryline stretching from west central KS through the TX panhandle, and the warm front extending northeastward from southwest KS through the central Plains. However, there are many caveats to this synoptic perspective as overnight convection sets up several possible outflow boundaries in and around the CWA, and any additional convection that develops and moves into the region early this morning could also have an impact on today's storms. High-resolution models are definitely struggling to resolve the severe potential, with the HRRR developing a cell on the edge of the LLJ near sunrise in south central NE, expanding the storm with time, and using its outflow to effectively push the warm front into our CWA from its forecast afternoon position in southeast NE through central IA, which then serves as a focus for what can only be described as convective explosion by mid-afternoon. While that scenario seems a bit unlikely, the warm front is currently fairly far south across central KS, and if it does not lift north with time as is currently forecast, that could result in another scenario with a result similar to the HRRR forecast. What is known is that plentiful CAPE and adequate deep-layer shear will be available this afternoon, setting the stage for severe potential whenever storms do develop or arrive in the CWA. Based on the large-scale perspective the highest chances for strong to severe storms should be late this evening into the night, but with that much instability and a possibility of some convergence from lingering outflow boundaries, and an unknown progression of the synoptic warm front, a few storms are at least possible from late morning onward. Friday's severe potential will be highly dependent on how much convection is ongoing Friday morning, and whether or not any clearing occurs during the afternoon. Shear is actually its highest over our CWA on Friday evening as the upper trough shifts eastward, however instability may be more limited and showers and storms may be ongoing through much of the day with strong upper-level support for convection melding into the period when isentropic lift/LLJ support tends to diurnally wane; thus, it may not be possible to develop robust updrafts later in the day. Storms are still expected to develop out to our west along the dryline where instability will be higher, so if we can clear out long enough to build a bit more supportive lapse rates, these storms could still be strong to severe when/if they arrive in the CWA later Friday evening or Friday night. Storm chances decrease for the weekend, and while PoPs are non-zero due to available moisture, continued southerly flow, and at least some instability, the overall forcing will decrease late Friday night and especially Saturday and Sunday as the upper trough departs and the dryline retreats back to the west, becoming more diffuse and likely not sparking daily strong/severe convection is it has been over the last several days. High temperatures will gradually warm from the upper 70s on Friday to the mid 80s by Sunday, and lows will continue at above normal readings in the mid to upper 60s. A return to the active pattern then begins Monday night as another trough digs into the western CONUS, and should continue through the end of the forecast period until the trough ejects out. && .Aviation...(For the 12Z TAFS through 12Z Friday Morning) Issued at 617 AM CDT THU MAY 26 2016 Isolated to widely scattered thunderstorms will continue to be possible in the vicinity of all KC-area terminals for a few hours this morning, then thunderstorm activity should die down temporarily for late morning and early afternoon. Storms are expected to redevelop by mid to late afternoon across eastern KS, possibly nearing the terminals as early as 20z but more likely after 00z. Ceilings, in general, will stay above 3 kft, but may be briefly reduced in stronger storms. Several rounds of thunderstorm activity is expected, and may last through the end of the TAF period. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Laflin Aviation...Laflin
Hazardous weather outlook, May 26, 4:51 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 451 AM CDT THU MAY 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 451 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A LINE FROM CENTRAL KANSAS THROUGH FAR NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EARLY EVENING HOURS...AND WILL GRADUALLY BECOME MORE NUMEROUS AND BUILD EASTWARD WITH TIME. THESE STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ESPECIALLY EARLY IN THEIR LIFE CYCLE ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI. THE SEVERE THREAT WILL TRANSITION MORE TO STRAIGHT LINE WINDS...HAIL...AND FLOODING AS STORMS MOVE EAST. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR SEVERE WEATHER THAT EVENING WILL BE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 26, 11:07 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1107 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL TROY 39.78N 95.09W
05/26/2016 E1.75 INCH DONIPHAN KS EMERGENCY MNGR
&&
MJMLocal storm report, May 26, 11:16 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1116 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 3 WNW DONIPHAN 39.65N 95.14W
05/26/2016 E1.75 INCH ATCHISON KS PUBLIC
GOLFBALL SIZE HAIL REPORTED ALONG HWY 7 NEAR THE DONIPHAN
AND ATCHISON COUNTY LINES VIA TWITTER
&&
LGLocal storm report, May 26, 11:20 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HAIL TROY 39.78N 95.09W
05/26/2016 E1.75 INCH DONIPHAN KS PUBLIC
GOLFBALL SIZE HAIL REPORTED IN TROY VIA TWITTER
&&
LGLocal storm report, May 26, 11:21 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM HAIL INDEPENDENCE 39.09N 94.42W
05/26/2016 E1.50 INCH JACKSON MO BROADCAST MEDIA
PING PONG BALL SIZE HAIL REPORTED IN INDEPEDENCE. RELAYED
VIA BROADCAST MEDIA.
&&
LGLocal storm report, May 26, 11:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 5 SE COURTNEY 39.09N 94.33W
05/26/2016 E0.75 INCH JACKSON MO PUBLIC
PENNY SIZE HAIL REPORTED NEAR E TRUMAN RD AND S POWELL RD
IN INDEPEDENCE VIA FACEBOOK
&&
LGLocal storm report, May 26, 11:33 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1133 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 4 WNW BLUE SPRINGS 39.05N 94.35W
05/26/2016 M1.00 INCH JACKSON MO PUBLIC
ONE INCH HAIL REPORTED NEAR THE AMC THEATER IN
INDEPENDENCE VIA TWITTER
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 45 min |
| May 25, 11:10 PM CDT | Special Weather Statement | EAX | Nodaway | 35 min |
| May 25, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Holt, Nodaway | 48 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 26 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 47 min |
| May 26, 1:11 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 34 min |
| May 26, 1:52 AM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 26, 3:18 AM CDT | Special Weather Statement | EAX | Platte | 42 min |
| May 26, 3:59 AM CDT | Special Weather Statement | EAX | Clay | 46 min |
| May 26, 8:59 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 26, 9:47 AM CDT | Special Weather Statement | EAX | Ray | 43 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 6 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 7 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 13 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 15 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 15 days |
| May 26, 10:08 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 15 min |
| May 26, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 45 min |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| May 26, 10:26 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 38 min |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 49 min |
| May 26, 10:57 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 48 min |
| May 26, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 42 min |
| May 26, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 23 min |
| May 26, 12:00 PM CDT | Special Weather Statement | EAX | Lafayette | 45 min |
| May 26, 12:13 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 27 min |
| May 26, 12:15 PM CDT | Areal Flood Advisory | EAX | Lafayette, Saline | 3 hr |
| May 26, 12:19 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 41 min |
| May 26, 12:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 49 min |
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| May 26, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 40 min |
| May 26, 1:05 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 13 more | 38 hr |
| May 26, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 10 min |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 49 min |
| May 26, 1:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 19 min |
| May 26, 1:30 PM CDT | Special Weather Statement | EAX | Saline | 45 min |
| May 26, 1:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 38 min |
| May 26, 1:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 34 min |
| May 26, 1:41 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 2 hr |
| May 26, 1:42 PM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| May 26, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 30 min |
| May 26, 2:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 39 min |
| May 26, 2:18 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 20 min |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 68 hr |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 26, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more | 49 min |
| May 26, 3:13 PM CDT | Special Weather Statement | EAX | Henry | 32 min |
| May 26, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 31 min |
| May 26, 3:25 PM CDT | Special Weather Statement | EAX | Jackson | 35 min |
| May 26, 3:32 PM CDT | Tornado Warning | EAX | Platte | 28 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette | 26 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 45 min |
| May 26, 3:47 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 6 hr |
| May 26, 4:00 PM CDT | Tornado Warning | EAX | Clay, Platte | 30 min |
| May 26, 4:02 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 43 min |
| May 26, 4:04 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson | 41 min |
| May 26, 4:19 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 41 min |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 48 min |
| May 26, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 35 min |
| May 26, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 31 min |
| May 26, 4:45 PM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| May 26, 4:47 PM CDT | Areal Flood Advisory | EAX | Cass, Henry, Johnson | 6 hr |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 34 min |
| May 26, 5:00 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 30 min |
| May 26, 5:02 PM CDT | Flash Flood Warning | EAX | Caldwell, Clay, Daviess, Jackson, Lafayette, Platte and 1 more | 6 hr |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 23 min |
| May 26, 5:14 PM CDT | River Flood Warning | EAX | Clay, Platte | 40 hr |
| May 26, 5:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 30 min |
| May 26, 5:18 PM CDT | Flash Flood Warning | EAX | Johnson, Pettis, Saline | 6 hr |
| May 26, 5:22 PM CDT | Tornado Warning | EAX | Atchison | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.